# SDR 2002UALA01526

- Difficulty date: October 1, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N357UA
- Make and model: Boeing 737322
- Aircraft serial: 24378
- Aircraft time: 41,162 hours, 24,002 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 58791
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EEL LIGHTING FOUND INOPERATIVE DURING PRE FLIGHT SETUP.  REPAIRED POWER FEEDER.
